# SDR SWAA074136

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 69,426 hours, 60,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LIGHT LENS PER MM.
